MAUDE Adverse Event Report: RICHARD WOLF GMBH SHARK/S-LINE; BIVAP ELECTRODE BIPO 24-26FR 12/30°

RICHARD WOLF GMBH SHARK/S-LINE; BIVAP ELECTRODE BIPO 24-26FR 12/30°
Model Number 46300243
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580)
Date of Event 10/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Despite repeated requests, richard wolf gmbh have not yet received any additional information from the customer whether the broken piece of the electrode remained in the patient's uterus.Device is not yet returned to manufacturer for investigation.
 
Event or Problem Description
It was reported that "the resection loop broke during the operation.A piece appears to have remained in the patient's uterus.".

Brand Name
SHARK/S-LINE
Common Device Name
BIVAP ELECTRODE BIPO 24-26FR 12/30°
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany 75438
GM  75438
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
anja ehrenfeuchter
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key20738104
Report Number9611102-2024-00038
Device Sequence Number18233381
Product Code FAS
UDI-Device Identifier04055207048948
UDI-Public04055207048948
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K062720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number46300243
Device Catalogue Number46300243
Device Lot Number21005292
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2024
Initial Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown